The covering problem of complete uniform hypergraphs

Research output: Contribution to journalArticlepeer-review

Abstract

A result of Krichevskii [3] and Hansel [1], concerning coverings of complete bipartite graphs is extended to hypergraphs, thus providing a lower bound on the lengths of Boolean formulas of a certain type realizing the threshold functions.

Original languageEnglish (US)
Pages (from-to)103-105
Number of pages3
JournalDiscrete Mathematics
Volume27
Issue number1
DOIs
StatePublished - 1979
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'The covering problem of complete uniform hypergraphs'. Together they form a unique fingerprint.

Cite this